Journal Article

Testing the proportional odds model under random censoring

Jean‐Yves Dauxois and Syed N. U. A. Kirmani

in Biometrika

Published on behalf of Biometrika Trust

Volume 90, issue 4, pages 913-922
Published in print December 2003 | ISSN: 0006-3444
Published online December 2003 | e-ISSN: 1464-3510 | DOI: https://dx.doi.org/10.1093/biomet/90.4.913
Testing the proportional odds model under random censoring

Show Summary Details

Preview

In practical applications, it is not uncommon for the hazard functions of two groups to converge with time. One approach that allows for converging hazard functions is the proportional odds model. We develop a procedure for testing the proportional odds assumption when the available data consist of two independent random samples of randomly right‐censored lifetimes. Asymptotic normality of the test statistic is proved and the procedure is applied to two well‐known datasets. The effective significance level and power of the proposed test are assessed through a simulation study.

Keywords: Censored data; Counting process; Gaussian process; Kaplan–Meier estimator; Odds ratio; Proportional hazards model

Journal Article.  0 words. 

Subjects: Probability and Statistics

Full text: subscription required

How to subscribe Recommend to my Librarian

Users without a subscription are not able to see the full content. Please, subscribe or login to access all content.